On the stability of approximations for the Stokes problem using different finite element spaces for each component of the velocity

DSpace Repository

On the stability of approximations for the Stokes problem using different finite element spaces for each component of the velocity

Show full item record

Export reference to Mendeley 
Title: On the stability of approximations for the Stokes problem using different finite element spaces for each component of the velocity
Author: Guillén González, Francisco; Rodríguez Galván, José Rafael
Departments: Matemáticas
xmlui.dri2xhtml.METS-1.0.item-source: Applied Numerical Mathematics, Volume 99, January 2016, Pages 51-76
Subject: Macro-element ; Finite elements ; Inf–sup condition ; Stability.
Handle: http://hdl.handle.net/10498/18348
Date: 2016-01

Files in this item

Files Size Format View
stokes-velocity-fespaces.pdf 2.117Mb PDF View/Open

Statistics

View statistics

This item appears in the following Collection(s)

Show full item record